# SDR ASMF201503007

- Difficulty date: January 24, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 35,127 hours, 18,672 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010260
- Part serial: DC467113T
- Condition: Vibration
- Location: Lt Engine
- Part time: 43,849 hours, 15,498 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, THE LT ENG VIBRATION REACHED 3.8 UNITS.  PERFORMED A BORESCOPE INSPECTIONS IAW AMM 72-00-00-200-808-F00, AMM 72-00-28-00-200-808-F00, AMM 72-00-00-200-804-F00, AMM 72-00-00-200-807-F00, TRIM BALANCE IAW AMM 71-00-00, TASK 71-00-00-750-803-F00, PLATFORMS WERE EXAMINED IAW AMM 72-21-02-200-801-F00.  REPLACE & LUBRICATION OF THE FAN ROTOR BLADE OF THE LT ENG IAW AMM 72-21-02, VIBRATION SURVEY TEST NR 7 WAS PERFORMED IAW AMM 72-00-00, BEING WITHIN LIMITS.
